Couldn't find what you looking for?

TRY OUR SEARCH!

Does anyone have the same problem as I do? My doctor prescribed me insulin after I could no longer keep my blood sugars under control. I was hesitant but said to myself – it has to be done. Nonetheless, I tend to feel much worse with insulin. I am always tired and sleepy and can’t do anything productive, especially after the morning when I inject it. Has anyone had the same experience?

Loading...

User avatar
Apprentice
34 posts

Dear Guest: First let me re-assure you that if your doctor prescribed you insulin, it was most likely due to th fact that tablets were no longer successful in keeping your sugar levels within normal limits. Insulin is the last-resort therapy of diabetes. To answer your question, yes, there are certain people that may feel tired after the shoot, most likely due to several metabolic factors. On the other hand, feeling dizzy, shaky or sweating after an insulin shot may indicate that you are experiencing low blood sugar or hypoglycemia and thus this should warrant a visit to your doctor. Best, Tom

Reply

Loading...